Previous |  Up |  Next


Title: Bemerkung zur Arbeit „Mathematische Theorie der Torsions- und Biegungsschwingungen anisotroper Stäbe‟ von A. Apfelbeck (German)
Title: A remark on the paper “Mathematical theory of torsional and flexural oscillations of anisotropic rods” by A. Apfelbeck (English)
Author: Alda, Václav
Language: German
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 12
Issue: 4
Year: 1962
Pages: 622-626
Summary lang: Russian
Category: math
MSC: 35.79
idZBL: Zbl 0123.41207
idMR: MR0149124
DOI: 10.21136/CMJ.1962.100545
Date available: 2008-06-09T13:16:42Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] A. Apfelbeck: Mathematische Theorie der Torsions- und Biegungsschwingungen anisotroper Stäbe.Чех. мат. журнал 7 (1957), 374 - 412. Zbl 0090.16703, MR 0134935


Files Size Format View
CzechMathJ_12-1962-4_13.pdf 675.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo